# SDR CALA0001894

- Difficulty date: December 11, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N73380
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- Aircraft time: 18,413 hours, 10,001 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR SKIN DENTED. THE DENTED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
